Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Hadamard's Inequality for r-Convex Functions
Author: Gill, P.
Pearce, C.
Pecaric, J.
Citation: Journal of Mathematical Analysis and Applications, 1997; 215(2):461-470
Publisher: Elsevier BV
Issue Date: 1997
ISSN: 0022-247X
Abstract: Versions of the upper Hadamard inequality are developed for r-convex and r-concave functions.
DOI: 10.1006/jmaa.1997.5645
Published version:
Appears in Collections:Applied Mathematics publications
Aurora harvest 6

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.